An unusual adverse effect of interferon: hypertrichosis of the eyelashes.
Аннотация
Hypertrichosis of the eyelashes is a rare adverse effect of interferon-alpha treatment. We present a 21-year-old man with chronic renal failure and hepatitis B virus (HBV) infection who developed hypertrichosis of the eyelashes as a complication of IFN-alpha therapy. The patient was a candidate for living related renal transplantation and was given IFN-alpha 15 million units per week for HBV DNA positivity. After 6 months of therapy, HBV DNA positivity persisted, and the dose of IFN was increased to 30 million units per week. At the end of the first half of the second 6 months of therapy, the patient suffered from bilateral hypertrichosis of the eyelashes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.